Periodic solutions of beam equations with symmetry

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

The existence problem of solutions to nonautonomous beam equation is presented. A method for the superlinearity based on an approximation process is proposed. Theorems are also presented to prove the method.

Original languageEnglish
Pages (from-to)631-650
Number of pages20
JournalNonlinear Analysis, Theory, Methods and Applications
Volume42
Issue number4
DOIs
Publication statusPublished - 2000 Jan 1

Fingerprint

Beam Equation
Periodic Solution
Symmetry
Nonautonomous Equation
Approximation
Theorem

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{5acebf2622d144379b6d55d2a0dc94a5,
title = "Periodic solutions of beam equations with symmetry",
abstract = "The existence problem of solutions to nonautonomous beam equation is presented. A method for the superlinearity based on an approximation process is proposed. Theorems are also presented to prove the method.",
author = "Cheng Lee",
year = "2000",
month = "1",
day = "1",
doi = "10.1016/S0362-546X(99)00119-4",
language = "English",
volume = "42",
pages = "631--650",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "4",

}

Periodic solutions of beam equations with symmetry. / Lee, Cheng.

In: Nonlinear Analysis, Theory, Methods and Applications, Vol. 42, No. 4, 01.01.2000, p. 631-650.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Periodic solutions of beam equations with symmetry

AU - Lee, Cheng

PY - 2000/1/1

Y1 - 2000/1/1

N2 - The existence problem of solutions to nonautonomous beam equation is presented. A method for the superlinearity based on an approximation process is proposed. Theorems are also presented to prove the method.

AB - The existence problem of solutions to nonautonomous beam equation is presented. A method for the superlinearity based on an approximation process is proposed. Theorems are also presented to prove the method.

UR - http://www.scopus.com/inward/record.url?scp=0034301649&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034301649&partnerID=8YFLogxK

U2 - 10.1016/S0362-546X(99)00119-4

DO - 10.1016/S0362-546X(99)00119-4

M3 - Article

AN - SCOPUS:0034301649

VL - 42

SP - 631

EP - 650

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 4

ER -